Nonlinear integrodifferential boundary value problems with deviating argument unsolved with respect to the derivative / Boichuk, O. A., Chuiko, S. M., Kuzmina, V. O. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (9))

Boichuk O. A., Chuiko S. M., Kuzmina V. O.
Nonlinear integrodifferential boundary value problems with deviating argument unsolved with respect to the derivative


Download publication will be available after 10/01/2024 р., in 68 days

Cite:
Boichuk, O. A., Chuiko, S. M., Kuzmina, V. O. (2022). Nonlinear integrodifferential boundary value problems with deviating argument unsolved with respect to the derivative. Ukrainian Mathematical Journal, 74 (9), 1170-1181. http://jnas.nbuv.gov.ua/article/UJRN-0001369314 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209